MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY CRT-D; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY CRT-D; NO MATCH
Model Number CD3231-40
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that patient presented for scheduled procedure.During procedure, it was noted that device header's set screw was stripped.The device was ultimately not used and replaced.Patient was recovering.
 
Additional Manufacturer Narrative
The reported event of set screw anomaly could not be confirmed.The device was above elective replacement indicator (eri) upon receipt.Analysis revealed the atrial set screw was missing from the header.No analysis could be performed on the atrial set screw, because it was not returned.A laboratory set screw was used for testing, and it was able to secure leads normally.A device history record (dhr) review was performed, and all required manufacturing processes and inspection steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.

Brand Name
UNIFY CRT-D
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key19961763
Report Number2017865-2024-62164
Device Sequence Number12528910
Product Code NIK
UDI-Device Identifier05414734504362
UDI-Public(01)05414734504362(10)A000145971(17)250131
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberCD3231-40
Device Lot NumberA000145971
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Supplement Date Received by Manufacturer08/30/2024
Initial Report FDA Received Date08/12/2024
Supplement Report FDA Received Date09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown